# SDR AALA20170106026

- Difficulty date: January 3, 2017
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N812NN
- Make and model: Boeing 737823
- Aircraft serial: 33520
- Aircraft time: 23,495 hours, 9,217 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Not Reported
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. FLIGHT ATTENDANT REPORTS L1 DOOR IS DIFFICULT TO OPEN/CLOSE. LUBRICATED DOOR COMPONENTS IAW AMM 12-25-11. OPERATIONAL CHECK GOOD.
